Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have memory loss, trouble reading, writing, lethargy, nausea, headaches, hallucinations, anxiety. Fluid behing right ear. What could this be?

Hi I've been having weird symptoms for some time around 3-6months now these include memory loss, trouble reading and writing, lethargy, nausea, severe headaches, hallucinations,extreme anxiety and changes in my personality e.g being a lot more irritable and aggressive for no reason. I found out I have fluid behind my right eye and am now going to have a number of test done in the next few weeks but I haven't really been told what this could be and I was wondering if you could please help me just gather an idea of what this could be please. It would really be appreciated
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
alprazolam .25 mg preferred for 5 dys. after dinner only. take proper diet and salad, fruits etc. rest for minimum 7 hrs
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor